# SDR DALA2021030301203

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3235 IMPROPERLY PACKED SLIDE RAFT PASSENGER CREW DOOR 841. CORRECTIVE ACTION: R AND R SLIDE RAFT PER DELTA WORKCARD AMDS CARD 2561-4002-RF. (1744146)
